MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET
Catalog Number AC136
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Irritability (2421); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 60" (152 cm) appx 2.2 ml, ext set, smallbore w/clave¿ clear, nanoclave¿ stopcock, 0.2 micron filter, spin luer where the customer reported that at 0010 the nurse went to move the iv pole and noticed that it was wet.The customer then inspected tubing and noted that it was the morphine cont.Line that was leaking.When the new line was primed, they noticed that the new tubing was also leaking.They primed another set and that one was not leaking.There was patient involvement; the patient was irritable due to lack of morphine or being under hypothermic protocol.The customer reported 2 incidents.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Additional Manufacturer Narrative
Received two used ac136 ext sets for inspection.No defects or anomalies noted.Each used set was leak tested per product specifications.There was leakage from the connection of the male luer of the stopcock to the female luer of the distal tubing on each set.Examination of the bond showed an incomplete insertion.The reported complaint can be confirmed.The probable cause is due to incomplete insertion during manual assembly of the manufacturing process.Corrected information can be found in d8 - was device serviced by third party? and in d10 and health effect - clinical code.

Brand Name
60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22989352
Report Number9617594-2025-01810
Device Sequence Number21104826
Product Code FMG
UDI-Device Identifier00887709125766
UDI-Public(01)00887709125766(17)290301(10)13924459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC136
Device Lot Number13924459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/07/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV POLE, MFR UNK.; MORPHINE, MFR UNK.; MORPHINE, MFR UNK.
Patient SexUnknown